MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO CUB PEDIATRIC CRIB- HYD BASE; BED, PEDIATRIC OPEN HOSPITAL

STRYKER MEDICAL-KALAMAZOO CUB PEDIATRIC CRIB- HYD BASE; BED, PEDIATRIC OPEN HOSPITAL
Catalog Number FL19H
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.12 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.2 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 14 malfunction events, where it was reported the devices experienced end/siderail cannot latch upright, mid-position, access door unexpectedly opens, access door - wont latch/lock, or stuck at lowest height or false latch of siderail.There was 1 event with patient involvement with a fall; no adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
1 device that was pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.The device that was pending evaluation was not made available by the customer; the reported issue was not confirmed.Section h codes have been updated to reflect this.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
An additional event was identified and therefore added to this summary report.
 
Event or Problem Description
This report now summarizes 15 malfunction event(s), instead of 14.

Brand Name
CUB PEDIATRIC CRIB- HYD BASE
Common Device Name
BED, PEDIATRIC OPEN HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21925660
Report Number0001831750-2025-00662
Device Sequence Number4009330
Product Code FMS
UDI-Device Identifier07613327169348
UDI-Public07613327169348
Combination Product (Y/N)N
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized15
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFL19H
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer04/01/2025
04/01/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/03/2025
08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown